Vol. 35, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On p-spaces and wΔ-spaces

Dennis K. Burke

Vol. 35 (1970), No. 2, 285–296
Abstract

In this paper the relationships between p-spaces and wΔspaces are investigated. It is shown that strict p-spaces, p-spaces, and wΔ-spaces are all equivalent in the class of completely regular 𝜃-refinable spaces. There is an example of a completely regular, countably compact space (and thus a wΔ-space) which is not a p-space. An example is given of a T2 locally compact space (and thus a p-space) which is not a wΔ-space. In the last section we give some conditions for p-spaces or wΔ-spaces to be developable.

Mathematical Subject Classification
Primary: 54.20
Milestones
Received: 29 January 1970
Published: 1 November 1970
Authors
Dennis K. Burke